# SDR SWIA200515507

- Difficulty date: September 1, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 10,334 hours, 9,120 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTED EMERGENCY EXIT SIGN ON LEFT SIDE OF GALLEY SERVICE DOOR IS INOP.  RESECURED CONNECTOR.  OPERATIONAL CHECK GOOD.
